# SDR 95ZZZX3595

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N399SW
- Make and model: Cndair CL6013A
- Aircraft serial: 5009
- System (JASC): 7603 · Power Lever
- Part: Solenoid Switch
- Part number: 600906011035
- Condition: Failed
- Location: Rt Quadrant
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT THRUST REVERSER STUCK AT IDLE AFTER GREEN LIGHT DURING DEPLOYMENT.  FOUND SOLENOID NOT PULLING.  REPLACED THROTTLE QUADRANT.  OPS CHECK NORMAL, ENGINE POWER RUNS GOOD.
